staple
Avec cedram.org

Rechercher dans le site


Année 2018


Rodolphe Richard
Répartition galoisienne ultramétrique d’une classe d’isogénie de courbes elliptiques : Le cas de la mauvaise réduction. Application aux hauteurs locales.
Vol. 30 no. 1 (2018), p. 1-18 Détail
G. Griffith Elder
Ramified extensions of degree $p$ and their Hopf–Galois module structure
Vol. 30 no. 1 (2018), p. 19-40 Détail
Valerio Talamanca
Heights and representations of split tori
Vol. 30 no. 1 (2018), p. 41-57 Détail
Chia-Liang Sun
A Local-Global Criteria of Affine Varieties Admitting Points in Rank-One Subgroups of a Global Function Field
Vol. 30 no. 1 (2018), p. 59-79 Détail
Amod Agashe
Rational torsion in elliptic curves and the cuspidal subgroup
Vol. 30 no. 1 (2018), p. 81-91 Détail
Stephan Baier
The large sieve with square norm moduli in $\protect \mathbb{Z}[i]$
Vol. 30 no. 1 (2018), p. 93-115 Détail
Jaap Top; Carlo Verschoor
Counting points on the Fricke–Macbeath curve over finite fields
Vol. 30 no. 1 (2018), p. 117-129 Détail
James Sundstrom
Lower bounds for generalized unit regulators
Vol. 30 no. 1 (2018), p. 131-173 Détail
David Simmons
Some manifolds of Khinchin type for convergence
Vol. 30 no. 1 (2018), p. 175-193 Détail
Peter Bundschuh; Keijo Väänänen
Note on the Stern-Brocot sequence, some relatives, and their generating power series
Vol. 30 no. 1 (2018), p. 195-202 Détail
Masanobu Kaneko; Fumi Sakurai; Hirofumi Tsumura
On a duality formula for certain sums of values of poly-Bernoulli polynomials and its application
Vol. 30 no. 1 (2018), p. 203-218 Détail
Olivier Ramaré; Aled Walker
Products of primes in arithmetic progressions: a footnote in parity breaking
Vol. 30 no. 1 (2018), p. 219-225 Détail
Nadir Murru; Carlo Sanna
On the $k$-regularity of the $k$-adic valuation of Lucas sequences
Vol. 30 no. 1 (2018), p. 227-237 Détail
Thomas Mégarbané
Traces des opérateurs de Hecke sur les espaces de formes automorphes de SO7, SO8 ou SO9 en niveau 1 et poids arbitraire
Vol. 30 no. 1 (2018), p. 239-306 Détail
Georges Gras
On the order modulo $p$ of an algebraic number
Vol. 30 no. 1 (2018), p. 307-329 Détail
Adriana A. Albarracín-Mantilla; Edwin León-Cardenal
Igusa’s Local Zeta Functions and Exponential Sums for Arithmetically Non Degenerate Polynomials
Vol. 30 no. 1 (2018), p. 331-354 Détail